Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 82, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jun 14, 2022, 11:09 AM EDT for 4 counties in South Carolina. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2022, 11:09 AM EDT (15:09 UTC)
- Expired
- Jun 14, 2022, 11:45 AM EDT
- In force
- 36 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Orangeburg County, SC
The radar
The Columbia radar (KCAE), 91 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 11:22 AM EDT | TSTM WND DMG | 1 Wsw Springfield, SC | ORANGEBURG COUNTY EMERGENCY MANAGEMENT REPORTED A TREE DOWN AT SYCAMORE DRIVE AND HWY 39. |
| Jun 14, 11:25 AM EDT | TSTM WND DMG | 1 Ese Springfield, SC | ORANGEBURG COUNTY EMERGENCY MANAGER REPORTED A TREE DOWN AT SC HWY 3 AND HWY 4. |
| Jun 14, 11:30 AM EDT | TSTM WND DMG | 3 Ene New Ellenton, SC | PUBLIC REPORT OF MULTIPLE TREES DOWN AND MINOR STRUCTURE DAMAGE AT THREE RUNS PLANTATION. TIME ESTIMATED BY RADAR. |
| Jun 14, 11:35 AM EDT | TSTM WND DMG | 3 Nw Williston, SC | AIKEN COUNTY DISPATCH REPORTED DOWNED TREE AT MOSELEY ROAD AND TELFAIR DRIVE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 3.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2064 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
633
WUUS52 KCAE 141509
SVRCAE
SCC003-009-011-075-141545-
/O.NEW.KCAE.SV.W.0082.220614T1509Z-220614T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
1109 AM EDT Tue Jun 14 2022
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Northern Barnwell County in central South Carolina...
Northwestern Bamberg County in central South Carolina...
Southern Aiken County in central South Carolina...
West central Orangeburg County in central South Carolina...
* Until 1145 AM EDT.
* At 1109 AM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Williston to 6 miles northwest
of Jackson, moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to trees and powerlines.
* Locations impacted include...
Aiken, North Augusta, Denmark, Aiken Mall, Clearwater, Williston,
Blackville, New Ellenton, Jackson, Citizens Park, Gloverville,
Barnwell State Park, Aiken State Park, Burnettown, Springfield,
Salley, Elko, Windsor, Savannah River Site Badge Office and Aiken
Gopher Tortoise Heritage Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection seek shelter inside a sturdy building and stay
away from windows.
&&
LAT...LON 3325 8185 3326 8185 3326 8183 3329 8186
3331 8184 3331 8187 3330 8188 3333 8190
3354 8192 3359 8129 3332 8112 3324 8184
TIME...MOT...LOC 1509Z 352DEG 17KT 3346 8133 3341 8184
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:03 AM EDT, 8 hours 6 minutes earlier.
Area forecast discussion, Jun 14, 3:03 AM EDT, 8 hours 6 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
303 AM EDT Tue Jun 14 2022
.SYNOPSIS...
High pressure and strong upper-level ridging builds in from the
west into the middle of the week with unseasonably hot
temperatures expected. A Heat Advisory will be in effect from
Noon until 7pm on Tuesday. High pressure weakens slightly by
Thursday and Friday, but temperatures are still expected to be
above normal. There will be widely scattered afternoon and
evening thunderstorms each day this week. Any relief from the
heat will likely hold off until the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
Early this morning: Convection is ongoing well to the north of
the area in North Carolina. Hires models are performing poorly
with this convection but it does appear based on its track
following the periphery of the ridge that the bulk should pass
to the north and east.
Yesterday was hot, breaking the daily record in Columbia but
today is expected to be just a bit hotter as 850 temps warm by a
few degrees and the upper ridge axis approaches the area. While
yesterday, only a few spots broke the century mark, high
temperatures in the 100s will be more widespread today. Combined
with seasonable dew points in the upper 60s, a heat advisory is
in effect for heat indices exceeding 110. There is the potential
for a few more storms developing today as we have seen plenty of
development from shortwaves moving north of the ridge. While
hires guidance supports the area generally capped through much
of the afternoon, instability will remain quite favorable
through into the evening. By this evening into the overnight,
CAMs generally show a MCS developing and moving into the
Carolinas, although they don't agree on exact details such as
location and coverage of storms over our area. Have generally
kept pops in, especially in the east, at least through some
portion of tonight. Any storms that do develop will be capable
of producing damaging wind gusts with favorable instability and
mid and low level lapse rates. Temperatures tonight once again
are expected to be in the mid to upper 70s.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
Upper ridge to remain centered just to our NW. The upper ridge, and
associated high LFC heights/convect temps, will act to suppress
areal convective coverage, but sufficient atmospheric moisture along
with convergence along the boundary, in concert with a sea breeze,
expected to result in scattered diurnal thunderstorms, favoring
southern areas, a few of which could reach severe limits. SPC has
region outlooked in a MRGL risk of Severe. A Heat Advisory may
be needed again Wed.
Upper ridge remains in place Thursday then begins to shift to our
west Friday. Significant atmospheric moisture to generally remain in
place, though drier air noted to our E Thursday with weak high
pressure ridging down into the Mid Atlantic/Carolina coast.
This appears will favor western areas with a chance of diurnal
convection Thu. Another front will slip down into the region
Friday and act as a focus for scattered thunderstorms. Temps are
progged not to be quite as hot Thu/Fri.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
High amplitude pattern. Upper high center to shift to the central
CONUS with trough/closed low over E Can/New Eng, providing a NW flow
aloft for our region. GFS/EC ensemble means indicate drier air
working in Saturday, with cooler air and negative h85 temp anomalies
working in Sunday into Monday, providing us with a shot of fairly
brief near normal temps. By Tue/Wed, the upper ridge to build back
to the east with downslope h85 flow and positive h85 temp anomalies
returning. Dry air to remain, with temps trending back up. Latest
NBM indicates temps may get back up in the vicinity of 100+ again
by Tue.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
VFR conditions expected through the 24hr forecast period.
Mostly clear skies currently in place at all the terminals with
temperatures expected to remain too warm early this morning for
any fog to develop and no notable low stratus development, even
in the Coastal Plain. As we head into this afternoon, expect a
bit higher chance of convection developing with hires models
indicating the highest chances this evening into early night,
although confidence is limited. Otherwise, expect a scattered
cumulus field with bases around 6kft. Winds light and variable
currently increasing out of the west this afternoon between 5
to 10 knots.
EXTENDED AVIATION OUTLOOK...Mostly VFR conditions should
prevail through this week. Scattered showers or thunderstorms
may produce some brief and localized restrictions during the
afternoon and evening hours.
&&
.CLIMATE...
The first heat wave of the summer will push temperatures to near
record values across the Midlands and Central Savannah River
Area through mid-week. Here are the record high temperatures
for both Columbia and Augusta today through Thursday.
Tuesday:
Augusta - 103 degrees in 2010
Columbia - 102 degrees in 1958
Wednesday:
Augusta - 104 degrees in 2010
Columbia - 102 degrees in 1899
Thursday:
Augusta - 100 degrees in 2015
Columbia - 101 degrees in 2016
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory from noon today to 7 PM EDT this evening for
GAZ040-063>065-077.
SC...Heat Advisory from noon today to 7 PM EDT this evening for
SCZ016-018-020>022-025>031-035-037-038-041-115-116-
135>137.
&&Hazardous weather outlook, Jun 14, 3:09 AM EDT, 8 hours before
Hazardous Weather Outlook National Weather Service Columbia SC 309 AM EDT Tue Jun 14 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-150715- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 309 AM EDT Tue Jun 14 2022 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A marginal risk of severe thunderstorms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Heat Advisory may be required again for Wednesday. A marginal risk of severe thunderstorms Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 14, 9:19 AM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Columbia SC
919 AM EDT Tue Jun 14 2022
SCZ115-116-141345-
Northern Lancaster SC-Southern Lancaster SC-
919 AM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of Lancaster County
through 945 AM EDT...
At 919 AM EDT, Doppler radar was tracking a strong thunderstorm over
Buford, or 7 miles east of Lancaster, moving south at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lancaster, Elgin, Andrew Jackson State Park, USC Lancaster, Van Wyck,
Irwin, Buford, Fishing Creek Reservoir, Bell Town Fire Station,
Arrowood Estates, Tradesville, Camp Creek Fire Station, Antioch, Kirk
Air Base, Forty Acre Rock Preserve, Taxahaw, Pleasant Hill, Kershaw
Correctional Institution, Unity Fire Station and Lancaster Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3494 8079 3482 8079 3482 8056 3475 8051
3459 8048 3461 8089 3467 8089 3469 8086
3474 8088 3479 8087 3480 8089 3483 8089
3484 8087 3486 8088 3492 8086 3496 8087
TIME...MOT...LOC 1319Z 007DEG 9KT 3474 8065
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HCSpecial weather statement, Jun 14, 9:25 AM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Columbia SC
925 AM EDT Tue Jun 14 2022
SCZ020-021-141400-
Fairfield SC-Newberry SC-
925 AM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of Fairfield and
northeastern Newberry Counties through 1000 AM EDT...
At 924 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blackstock to 6 miles northwest of Blair.
Movement was south at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winnsboro, VC Summer Nuclear Station, Fairfield County Airport,
Monticello, Jenkinsville, Blair, Blackstock, Ridgeway, Pomaria,
Lebanon Fire Station, Henderson Island, Mitford, Fairfield County
Detention Center, Rion, Winnsboro Mills, Fairfield Elementary School,
Maybington Fire Station, Feasterville Fire Station and White Oak.
This includes Interstate 77 between mile markers 33 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3455 8096 3430 8089 3425 8148 3447 8151
3449 8149 3449 8146 3450 8142 3456 8143
3457 8142
TIME...MOT...LOC 1324Z 341DEG 19KT 3453 8118 3449 8147
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NSSpecial weather statement, Jun 14, 10:09 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Columbia SC
1009 AM EDT Tue Jun 14 2022
SCZ020>022-026>028-141445-
Fairfield SC-Lexington SC-Newberry SC-Richland SC-Kershaw SC-
Saluda SC-
1009 AM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of south central
Fairfield, southeastern Newberry, central Lexington, east central
Saluda, northern Richland and southwestern Kershaw Counties through
1045 AM EDT...
At 1009 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Killian to near Dreher Island State Park.
Movement was southeast at 10 mph.
...Boaters on Lake Murray Should Seek Safe Harbor...
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Forest Acres,
Springdale, St. Andrews, Dentsville, Oak Grove, Highway 6 at Lake
Murray Dam, Red Bank, South Congaree, Pine Ridge, Arcadia Lakes,
Columbia International University, Harbison State Forest,
Sesquicentennial State Park, Lake Carolina and SC State Fair Grounds.
This includes the following highways...
Interstate 126 between mile markers 0 and 3.
Interstate 20 in South Carolina between mile markers 41 and 84.
Interstate 26 between mile markers 91 and 117.
Interstate 77 between mile markers 0 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake Murray, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3398 8067 3383 8146 3414 8157 3426 8092
TIME...MOT...LOC 1409Z 334DEG 10KT 3415 8095 3406 8141
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HCSpecial weather statement, Jun 14, 10:12 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Columbia SC
1012 AM EDT Tue Jun 14 2022
SCZ025>027-030-141445-
Lexington SC-Aiken SC-Saluda SC-Edgefield SC-
1012 AM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of northeastern
Edgefield, west central Lexington, north central Aiken and
southeastern Saluda Counties through 1045 AM EDT...
At 1012 AM EDT, Doppler radar was tracking a strong thunderstorm over
Johnston, or 14 miles west of Batesburg-Leesville, moving southeast
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Batesburg-Leesville, Edgefield, Johnston, Ridge Spring, Edgefield
County Airport, Monetta, Trenton, Ward, Strom Thurmond High School,
Harmony, Hibernia, Kneece and Samaria Fire Station.
This includes Interstate 20 in South Carolina between mile markers 37
and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3384 8197 3403 8153 3380 8145 3365 8179
TIME...MOT...LOC 1412Z 323DEG 11KT 3385 8177
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NSSpecial weather statement, Jun 14, 10:42 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Columbia SC
1042 AM EDT Tue Jun 14 2022
GAZ064-065-077-SCZ025-030-035-135-141515-
Burke GA-Richmond GA-Columbia GA-Barnwell SC-Aiken SC-
Northwestern Orangeburg SC-Edgefield SC-
1042 AM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of central Columbia,
northern Burke, Richmond, south central Edgefield, northeastern
Barnwell, central Aiken and western Orangeburg Counties through 1115
AM EDT...
At 1041 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grovetown to 12 miles north of Denmark.
Movement was southeast at 10 mph.
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Aiken, North Augusta, Grovetown, Evans, Martinez, Aiken Mall, Fort
Gordon, Augusta, Clearwater, Belvedere, Hephzibah, Williston,
Blackville, New Ellenton, Jackson, Glendale, South Augusta, Midtown,
Riverwood and Summerville.
This includes the following highways...
Interstate 20 in Georgia between mile markers 185 and 201.
Interstate 20 in South Carolina between mile markers 0 and 7.
Interstate 520 in Georgia between mile markers 1 and 15.
Interstate 520 in South Carolina between mile markers 16 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3357 8232 3359 8133 3333 8122 3325 8217
TIME...MOT...LOC 1441Z 315DEG 10KT 3349 8221 3349 8114
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MGSpecial weather statement, Jun 14, 10:48 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Columbia SC
1048 AM EDT Tue Jun 14 2022
SCZ025>028-030-037-141515-
Lexington SC-Aiken SC-Calhoun SC-Richland SC-Saluda SC-Edgefield SC-
1048 AM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of northwestern Calhoun,
east central Edgefield, Lexington, northeastern Aiken, southeastern
Saluda and central Richland Counties through 1115 AM EDT...
At 1048 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Aiken Municipal Airport to near Horrel
Hill. Movement was southeast at 20 mph.
...Boaters on Lake Murray Should Seek Safe Harbor...
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Lexington, West Columbia, Cayce, Forest Acres,
Batesburg-Leesville, Springdale, St. Andrews, Dentsville, Oak Grove,
McEntire Air Base, Red Bank, Johnston, South Congaree, Pine Ridge,
Gaston, Arcadia Lakes, Eastover, Ridge Spring and Sesquicentennial
State Park.
This includes the following highways...
Interstate 126 between mile markers 0 and 3.
Interstate 20 in South Carolina between mile markers 20 and 83.
Interstate 26 between mile markers 106 and 127.
Interstate 77 between mile markers 0 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3358 8167 3388 8062 3414 8082 3383 8185
TIME...MOT...LOC 1448Z 332DEG 15KT 3372 8171 3401 8082
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MGThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:19 AM EDT | Special Weather Statement | CAE | Lancaster | 26 min |
| Jun 14, 9:23 AM EDT | Severe Thunderstorm Warning | CAE | Lancaster | 37 min |
| Jun 14, 9:25 AM EDT | Special Weather Statement | CAE | Fairfield | 35 min |
| Jun 14, 10:09 AM EDT | Special Weather Statement | CAE | Lexington, Richland | 36 min |
| Jun 14, 10:12 AM EDT | Special Weather Statement | CAE | Saluda | 33 min |
| Jun 14, 10:42 AM EDT | Special Weather Statement | CAE | Aiken | 33 min |
| Jun 14, 10:48 AM EDT | Special Weather Statement | CAE | Lexington, Richland | 27 min |
| Jun 14, 10:55 AM EDT | Areal Flood Advisory | CAE | Lexington, Richland | 65 min |
| Jun 14, 10:58 AM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Calhoun, Orangeburg | 32 min |
| Jun 14, 11:28 AM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Orangeburg | 62 min |
| Jun 14, 11:38 AM EDT | Areal Flood Advisory | CAE | Aiken, Bamberg, Barnwell, Edgefield, Lexington, Orangeburg | 112 min |
| Jun 14, 11:44 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 46 min |
| Jun 14, 12:05 PM EDT | Severe Thunderstorm Warning | CAE | Barnwell | 40 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.